Translator Disclaimer
March 2002 Oscillation of solutions of first-order neutral differential equations
Satoshi Tanaka
Hiroshima Math. J. 32(1): 79-85 (March 2002). DOI: 10.32917/hmj/1151007643

Abstract

First order neutral di¤erential equations are studied and sufficient conditions are derived for every solution to be oscillatory. Our approach is to reduce the oscillation of neutral differential equations to the nonexistence of eventually positive solutions of non-neutral differential inequalities. Our results extend and improve several known results in the literature.

Citation

Download Citation

Satoshi Tanaka. "Oscillation of solutions of first-order neutral differential equations." Hiroshima Math. J. 32 (1) 79 - 85, March 2002. https://doi.org/10.32917/hmj/1151007643

Information

Published: March 2002
First available in Project Euclid: 22 June 2006

zbMATH: 1022.34064
MathSciNet: MR1892670
Digital Object Identifier: 10.32917/hmj/1151007643

Subjects:
Primary: 34K11
Secondary: 34K40

Rights: Copyright © 2002 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.32 • No. 1 • March 2002
Back to Top